# SDR MWEA010929

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY SKIN IS CRACKED AT STATION 990 APPROXIMATELY 2.5 INCH CRACK 2 INCHES BELOW LONGERON 14 RIGHT. REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED DOUBLER, FILLER AND SHIM.
